Crocin Cold N Flu Max Tablet (10Mg+500Mg+32Mg) 15S

Crocin Cold N Flu Max Tablet (10Mg+500Mg+32Mg) 15S

Manufactured By Glaxo Smithkline (Consumer Hc)

Composition Caffeine 32Mg+Paracetamol/Acetaminophen 500Mg+Phenylephrine 10Mg

Rs 54.28

MRP Rs 60.31

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 15 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy